# SDR AALA20110316DFW03

- Difficulty date: March 16, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N44503
- Make and model: Doug DC-9-82
- Aircraft serial: 49797
- Aircraft time: 62,242 hours, 32,310 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 42807
- Condition: Inoperative
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DFW - CREW REPORTED ON APPROACH AFTER GEAR EXTENSION, ALL AUTOSKID LIGHTS REMAINED ILLUMINATED.  ACCOMPLISHED GO AROUND AND PERFORMED QRH PROCEDURES ON SECOND APPROACH ALL INDICATIONS WERE NORMAL.  REPLACED ANTI-SKID CONTROL UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
